# SDR 99FDEA00023

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

99-0017 - A/C WOULD NOT PRESSURIZE, NO LIGHTS ON PRESSURIZATION PANEL, LOUD NOISE IN BACK (SEAL).  PRESSURIZED A/C PER JET RUN HANDBK 7-41 THROUGH 7-49 WITH APU ON GROUND PASSED TEST.
